Journal of Modern Dynamics (JMD)

Weierstrass filtration on Teichmüller curves and Lyapunov exponents
Pages: 209 - 237, Issue 2, June 2013

doi:10.3934/jmd.2013.7.209      Abstract        References        Full text (293.3K)           Related Articles

Fei Yu - School of Mathematical Sciences, Xiamen University, Xiamen, 361005, China (email)
Kang Zuo - Fachbereich 08-Physik Mathematik und Informatik, Universität Mainz, 55099 Mainz, Germany (email)

1 E. Arbarello, M. Cornalba, P. A. Griffiths and J. Harris, "Geometry of Algebraic Curves. Vol. I,'' Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 267, Springer-Verlag, New York, 1985.       
2 M. Bainbridge, Euler characteristics of Teichmüller curves in genus two, Geom. Topol., 11 (2007), 1887-2073.       
3 E. M. Bullock, "Subcanonical Points on Algebraic Curves,'' Ph.D. Thesis, Harvard University, 2009.       
4 I. Bouw and M. Möller, Teichmüller cuves, triangle groups, and Lyapunov exponents, Ann of Math. (2), 172 (2010), 139-185.       
5 D. Chen, Square-tiled surfaces and rigid curves on moduli spaces, Adv. Math., 228 (2011), 1135-1162.       
6 D. Chen and M. Möller, Nonvarying sums of Lyapunov exponents of Abelian differentials in low genus, Geom. Topol., 16 (2012), 2427-2479.       
7 D. Chen and M. Möller, Quadratic differentials in low genus: Exceptional and non-varying, to appear in Ann. Sci. École Norm. Sup.
8 A. Eskin, M. Kontsevich and A. Zorich, Lyapunov spectrum of square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 319-353.       
9 A. Eskin, M. Kontsevich and A. Zorich, Sum of Lyapunov exponents of the Hodge bundle with respect to the Teichmüller geodesic flow, arXiv:1112.5872.
10 A. Eskin, H. Masur and A. Zorich, Moduli spaces of Abelian differentials: The principal boundary, counting problems and the Siegel-Veech constats, Publ. Math. Inst. Hautes Études Sci., 97 (2003), 61-179.       
11 G. Forni, C. Matheus and A. Zorich, Square-tiled cyclic covers, J. Mod. Dyn., 5 (2011), 285-318.       
12 R. Hartshorne, "Algebraic Geometry,'' Graduate Texts in Mathematics, No. 52, Springer-Verlag, New York-Heidelberg, 1977.       
13 D. Huybrechts and M. Lehn, "The Geometry of Moduli Spaces of Sheaves,'' Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997.       
14 M. Kontsevich and A. Zorich, Lyapunov exponents and Hodge theory, arXiv:hep-th/9701164.
15 M. Kontsevich and A. Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math., 153 (2003), 631-678.       
16 E. Lanneau and D.-N. Manh, Teichmüller curves generated by Weierstraß Prym eigenforms in genus three, arXiv:1111.2299.
17 C. T. McMullen, Billiards and Teichmüller curves on Hilbert modular surfaces, J. Amer. Math. Soc., 16 (2003), 857-885.       
18 C. T. McMullen, Prym varieties and Teichmüller curves, Duke Math. J., 133 (2006), 569-590.       
19 C. T. McMullen, Foliations of Hilbert modular surfaces, Amer. J. Math., 129 (2007), 183-215.       
20 M. Möller, Shimura and Teichmüller curves, J. Mod. Dyn., 5 (2011), 1-32.       
21 M. Möller, Prym covers, theta functions and Kobayashi curves in Hilbert modular surfaces, to appear in Amer. Journal of Math., arXiv:1111.2624.
22 M. Möller, Teichmüller curves, mainly from the view point of algebraic geometry, to appear as PCMI Lecture Notes. Available from: http://www.uni-frankfurt.de/fb/fb12/mathematik/ag/personen/moeller/summaries/PCMI.pdf.
23 E. Viehweg and K. Zuo, A characterization of Shimura curves in the moduli stack of abelian varieties, J. Diff. Geometry, 66 (2004), 233-287.       
24 G. Xiao, Fibered algebraic surfaces with low slope, Math. Ann., 276 (1987), 449-466.       
25 F. Yu and K. Zuo, Weierstrass filtration on Teichmüller curves and Lyapunov exponents: Upper bound, arXiv:1209.2733.

Go to top